Natural Breast Enhancement Forums

Full Version: Progesterone cream give me headache
You're currently viewing a stripped down version of our content. View the full version with proper formatting.
Ok. I have joined this forum for 10 years. I used to take a little bit of herbs but my butt grew so i didnt take any herbs anymore, anything that is estrogenic will cause fat go to my butt. I believe pumping will give result because i used noogle berry for a short amount of time and my boobs already get fuller, but i dont want to grow breast now cuz im feel im ok with it. Im currently using an progesterone gel i bought from nearby drugstore. I just saw it in my nearby drugstore and it is not expensive so i buy it because i read sb said here that when she takes progesterone cream, she lost fat in her butt faster. My purpose now is losing fat in my butt. Im taking herbs that boost testerone, and when i take it, after i ate, fat goes to my belly more than my butt. I just wonder thathis progestogel gives me headache even if i apply a dime size, i already feel tense in my head. If i take more than dime size, the headache increased. The dosage it said is 2.5g gel 1-2 times per day . If i take 2.5g, the headache is uncomfortable. I search progesterone cream side effect and it includes headache. Maybe my gel is synthetic progesterone. Because it seems no women here mentioned about headache while using PM ,maybe because their PM is natural progesterone. I dont know if i should use this tube anymore . If i use it, i will just use a dime size because if using the right dosage 2.5g, i cant stand the headache. I dont seem to have hormone imbalance. Sometime i can have breast swelling before period but recently my breasts dont swell much before period. My tube is called progestogel 1%, it contains 1g of progesterone in a 80g tube made in belgium. I attached a pic here but i dont know if it shows. I dont know if it is dangerous if i use this cream.
The chance of serious negative effects is virtually nil because your body already has much more than what’s in the cream, pregnancy or prescription progesterone an order of magnitude more.  But yes headaches and other problems related to shifting hormones are possible (and the same as what might happen when they naturally shift each menstrual cycle).  The second concern is whether or not progesterone is truly what you need to grow, or if it’s actually something else, or if it’s both progesterone and something else.

IMO try the foods in my sig thread to help give you a good baseline.  Try a smaller amount of progesterone temporarily, more later and see how it goes.  Normally hormonal problems are also bad for growth so if it’s not a temporary headache don’t push it and consider stopping PC entirely and/or get a hormone test to help figure out what you really need.  There is almost never a good reason to “tough it out”.